Posted by: Renette | 2012-05-28


I''m 35 years old, i had a baby in 2010 and stopped taking contrasetptive pill (Yaz) in November 2011 due to too many side effects of the pill. Since not taking the pill I had a 21 day cycle up untill now, last month (April/May) was a normal 28 cycle. My problem however is that now I''ve been spotting for 5 days, after my cycle finished. I''ve never had this happen and would like to know if this is still a side effect of having left the pill? We would like to fall pregnant again, and I would like to know if this (spotting) could hinder our efforts in falling pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting is probably related to stopping the Pill. Periods can be irregular for a few months after stopping, which is why most women do not fall pregnant in the first 3 months after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.